# SDR CA110714003

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 43,740 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Transmitter
- Component: Transmitter
- Component part number: APT761000100DW
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

CREW NOTICED NR 1 ENGINE OIL PRESSURE READING ZERO DURING CRUISE.  NO ASSOCIATED OIL PRESSURE WARNING INDICATION.  PRECAUTIONARY ENGINE SHUTDOWN CARRIED OUT.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  ARF WAS ON STANDBY FOR ACFT ARRIVAL.  FOUND WIRE DAMAGED (CHAFED) NEAR HP FUEL FILTER, WIRE REPLACED FROM TRANSMITTER CONNECTOR P1 TO CONNECTOR 9811P29.  GROUND RUN CARRIED OUT, NR1 ENG OIL PRESSURE INDICATED NORMALLY WITHIN LIMITS.  SYS SERVICEABLE.
